# SDR DXTA2009062503699

- Difficulty date: June 23, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N373QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600373
- Aircraft time: 11,118 hours, 8,897 cycles
- Engine: Pwa JT15D5
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Condition: Out Of Adjust
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

DURING SPEED BRAKE TEST, RT ENGINE SHUTDOWN. NORMAL FORCE USED DURING TEST. (REPEAT WRITE UP).  REMOVED RT LWR COWLING ADJUSTED THROTTLE CABLE FRICTION BLOCKS.  CHECKED FRICTION IN COCKPIT-FRICTION IS GOOD ON RT THROTTLE LEVER- RAN ACFT AND CHECKED FOR ENGINE SHUTDOWN WHILE RUNNING SPEED BRAKE SYS-CHECK GOOD. CLOSED LWR COWLING IAW MM 71-01-03.
